Communications in Mathematical Physics

Spectral properties of disordered systems in the one-body approximation

L. A. Pastur

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 75, Number 2 (1980), 179-196.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103908097

Mathematical Reviews number (MathSciNet)
MR0582507

Zentralblatt MATH identifier
0429.60099

Subjects
Primary: 81C10
Secondary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions 82A57

Citation

Pastur, L. A. Spectral properties of disordered systems in the one-body approximation. Communications in Mathematical Physics 75 (1980), no. 2, 179--196. http://projecteuclid.org/euclid.cmp/1103908097.


Export citation